# SDR 984ME

- Difficulty date: August 27, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 759 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Seized
- Location: Air-Conditioner
- Part time: 759 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIR-CONDITIONING COMPRESSOR SEIZED, THE DRIVE BELT CONTINUED TURNING, SMOKING UNTIL IT BROKE.
